It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey Michelle... I'm sorry you're having bad side effects... I'm sure they will go away, they usually do as your body adjusts to the medication. It'll get better.

My "good feeling" run didn't last very long last night. I went out with my friend, and within the first 10 minutes of meeting up I told her I had started medication... and she looks at me and says in a harsh way "Why?" She didn't want me to go on medication because she doesn't "believe" in it. I responded back in the same harsh tone "Because I wanted to". And then things started feeling awkward, and I resented her for it. We went to play pool, and we had to sit and wait. And as the seconds went by the feelings of "I don't want to be here" got worse and worse. It wasn't so much that I was anxious or worried... I just couldn't sit there. I got this intense feeling of boredom and it was irritating. We left and rented a movie, but when I got to her house I suddenly became very tired so I just went home. Wasn't as great as I was expecting, but it's a start.

Stick with it for at least 3 or 4 weeks. Are you working right now? Because I know that can be so hard. I'm not working or in school at the moment, I'm a recluse at home all day. I hope that I can start working and do school within the next few months with help from medication. I'm on day two also... just took my medication an hour ago and just sort of trying to prepare myself for another panic attack.
Yesterday was really good as far as side effects, I had hardly none. I was still very anxious and panicky, but strictly talking side effects of the medicine, it was very minimal. Now remember, I also have Xanax to take, which HELPS big time. Also, I had started out on 5mg to give myself time to build up to it.
Ok, so last night I decided to go up to my 10mg, and today I feel AWFUL. I am so anxious, feeling like I'm going to crawl out of my skin, basically on the verge of a panic attack. I am also very dizzy, headache, and tummy is a mess, hurts really bad. I'm very hot too. I took a half a Xanax so hopefully it will calm it down a little. I kind of wish I didn't take the 10 and stayed at
5, but I am hoping this is the only day it will be this bad, otherwise I'm going back to 5mg. I just don't know how much therapeutic benefit 5mg is?
Yes, my symptoms don't last constantly either, just comes and goes. Let's hang in here, together, and keep our fingers crossed we'll feeling really good in 2 weeks. Take your pill at night, it really does help. Could you call your Dr. and ask them to give you some Ativan or Xanax for a week or two to help you get thru the side effects? It will really help.
I literally had to make myself get out of bed this morning. I could just lay there all day, but I'm trying so hard to get better. I am going to go for a little walk too. I only take 10 minute walks, but that's better than nothing.
Off for now, talk to you soon.
Michelle
Hi there, I'm glad your doing better on it at night. I woke up in the middle of the night with bad chest pain, heart racing (but remember, I have svt), hotter than heck and thought I was having a heart attack. I ran to the bathroom and poured cold water all over me and it went down.
Today I can't wake up at all, and I"m cold and hot again. Still very dizzy. I'm going to post and see if it should still be going on like this. Today will be day 7 and it seems today is the worst as far as energy tired and lightheaded goes. I'm not noticing any differences in my anxiety or panic either. :( I hope it kicks in soon or I"m going to go crazy.
I'm not eating much either and have also lost weight. I could lose maybe 10 pounds, but no more than that. Sounds like you don't have any to lose. I'm glad your doing well! Michelle





All times are GMT -7. The time now is 06:57 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!